# SDR SWAA054169

- Difficulty date: December 26, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 35,136 hours, 29,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: BH1249
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT WING INBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
